# SDR 4MZA20230918057

- Difficulty date: September 11, 2023
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N785PA
- Make and model: Amazon MK27-2
- Aircraft serial: 000756
- Aircraft time: 8 hours, 99 cycles
- System (JASC): 7100 · Powerplant System
- Part: Motor
- Part number: 14013003
- Part serial: BS01000060A2
- Condition: Unknown
- Location: Nr 2
- Part time: 8 hours, 99 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT TO LANDING, AIRCRAFT SELF-INITIATED A SHUTDOWN OF THE CENTER RIGHT (#2) MOTOR, WITH ASSOCIATED HEALTH ALERT FOR MEP OUT FAILURE.  THE DRONE COMPLETED A NOMINAL LANDING ON THE MARKER PER DESIGN.
